# SDR AALA20170201026

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 14,045 hours, 5,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN BY R2 DOOR HAS A MISSING LENS COVER. REPLACED LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
